Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Started suffering from trembling and lack of sleep after taking sibelium. What to do?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5290 Questions
she has stopped taking sibelium.There are some side effects.What is the way out. She is suffering from trembling.Lack of sleep.No interest for doing anything.Her sibelium 10 mg dose was for 3 months.She had good sleep during that time but now after stopping sibelium she has the following side effects which i have told above.she even did not have a period this time.Last time she had a period on 22 August 2012
Kindly suggest what to do.
Posted Sat, 20 Oct 2012 in Brain and Spine
Answered by Dr. Sudhir Kumar 1 hour later
Thank you for contacting Healthcare magic.
Sibelium (flunarizine) is a good drug for preventing episodes of headache in a patient with migraine.
If Sibelium was helping her, it may be started again. It is a very safe medicine in most people with migraine, and migraine needs long-term treatment.
If Sibelium is not suiting her, other options in migraine include topamac (topiramate) and beta blockers (propranolol).
Hope it helps. Please get back if you have any more queries.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor